Applied Mathematics and Mechanics

, Volume 24, Issue 1, pp 99–108 | Cite as

Existence of solutions for nonlinear elliptic boundary value problems

  • Shao Rong
  • Niu Xin
  • Shen Zu-he


Hilbert space method is applied to a class of semilinear second-order elliptic boundary value problems and the existence of solutions is obtained with some restrictions.

Key words

Hilbert space coercivity condition compact imbedding mapping elliptic equation 

Chinese Library Classification

O175.25 O177 

2000 MR Subject Classification



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Kannan R, Locker J. On a class of nonlinear boundary value problems[J].J Differential Equations, 1977,26(1): 1–8.MATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    Bates P W. Hilbert space methods for nonlinear elliptic equations[J].J Differential Equations, 1979,32(2): 250–257.MATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    Hellwig G.Partial Differential Equations[M]. New York: Blaisdell, 1964.Google Scholar
  4. [4]
    Elcrat A R. Constructive Existence for semilinear elliptic equations with discontinuous coefficients [J].SIAM J Math Analysis, 1974,5(4): 663–672.MATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    Alexiades V, Elcrat A R Schaefer P W. Existence theorems for some nonlinear fourth order elliptic boundary value problems[J].Nonlinear Analysis, Theory, Methods & Applications, 1980,4(4): 805–813.MATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    Agmon S.Lectures on Elliptic Boundary Value Problems[M]. Princeton, New Jersey: D Van Nostrand Company, Inc, 1965.Google Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 2003

Authors and Affiliations

  • Shao Rong
    • 1
  • Niu Xin
    • 2
  • Shen Zu-he
    • 1
  1. 1.Department of MathematicsNanjing UniversityNanjingChina
  2. 2.Department of MathematicsFuyang Teacher's CollegeFuyang, AnhuiChina

Personalised recommendations